Funnel Cloud, Palm Beach
- When
- September 14, 2:45 PM EST
- Where
- Palm Beach County, 3 mi SE of Pahokee
- Reported by
- Airplane Pilot
- Coordinates
- 26.789, -80.636
A pilot reported a funnel cloud 3 miles southeast of Pahokee.
A stationary front located near Lake Okeechobee resulted in scattered afternoon showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MFL wrote it up.
A stationary front located near Lake Okeechobee resulted in scattered afternoon showers and thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Sep 14, 12:48 PM EST, 1 hour 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 148 PM EDT MON SEP 14 2015 .AVIATION... CAN'T RULE OUT A FEW STORMS ALONG THE EAST COAST TAF SITES FOR THE REST OF THIS AFTERNOON, HOWEVER MOST ACTIVITY SHOULD REMAIN INLAND AND THEN ACROSS THE GULF COAST. BRIEF MVFR/IFR CONDS POSSIBLE WITH NUMEROUS STORMS NEAR APF LATER THIS AFTERNOON. SHOWERS AND STORMS MAY ARRIVE ALONG THE EAST COAST LATER TONIGHT AS MOISTURE INCREASES AHEAD OF FORMER GRACE MOVING THROUGH THE FL STRAITS. ALTHOUGH GUIDANCE ISN'T AS AGGRESSIVE WITH RAIN TONIGHT COMPARED TO PREVIOUS RUNS. FOR NOW WILL JUST START WITH VCSH, ALTHOUGH MORE NUMEROUS SHOWERS AND THUNDERSTORMS COULD OCCUR NEAR DAWN. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 89 79 88 / 40 50 40 40 FORT LAUDERDALE 79 88 80 88 / 50 50 40 40 MIAMI 79 89 80 88 / 60 50 40 40 NAPLES 76 93 75 89 / 30 50 50 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...21/KM LONG TERM....21/KM AVIATION...21/KM
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 948 AM EDT MON SEP 14 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 150200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 948 AM EDT MON SEP 14 2015 ...A FEW STRONG THUNDERSTORMS POSSIBLE GULF COAST... ...MODERATE RISK FOR RIP CURRENTS ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ON ATLANTIC BEACHES. THUNDERSTORMS: THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS MORNING AND THROUGH THE AFTERNOON...ESPECIALLY ACROSS THE NORTHERN INTERIOR AND THE GULF COAST. THE PRIMARY RISKS WITH THESE THUNDERSTORMS ARE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS. WATERSPOUTS: WATERSPOUTS ARE POSSIBLE ON SOUTH FLORIDA WATERS. WIND: THE STRONGEST THUNDERSTORMS THIS AFTERNOON COULD PRODUCE WINDS UP TO 55 MPH...MAINLY OVER THE NORTHERN INTERIOR...LAKE OKEECHOBEE AND THE GULF COAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE RISK FOR RIP CURRENTS MAY INCREASE TOMORROW FOR THE ATLANTIC BEACHES. THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...ESPECIALLY OVER WESTERN AREAS DURING THE AFTERNOONS. CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY RISK WITH THESE THUNDERSTORMS. HOWEVER...GUSTY WINDS AND HEAVY RAINFALL CAUSING LOCALIZED STREET FLOODING ARE ALSO POSSIBLE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The Miami radar (KAMX), 133 km away, was scanning. The volume nearest the first event began at 19:43 UTC.
1 funnel cloud. Local standard time, as filed.
A pilot reported a funnel cloud 3 miles southeast of Pahokee.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2015Every state in 2015This day in weather historyWarnings in Florida, September 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596499.